Tubular Surface Having Pointwise 1-type Gauss Map in Euclidean 4-Space


KİŞİ İ. , ÖZTÜRK G.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.12, pp.202-209, 2019 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 12
  • Publication Date: 2019
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.202-209
  • Keywords: tubular surface, Gauss map, pointwise 1-type, E-4

Abstract

In this paper, we deal with a tubular surface in Euclidean 4-space E-4. We study this surface with respect to its Gauss map. We show that there is not any tubular surface having harmonic Gauss map and we give the complete classification of tubular surface having pointwise 1-type Gauss map in Euclidean 4-space E-4 .